VOL. 168 · NO. 6 | 15 April 2019
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 168 (6), (15 April 2019)
No abstract available
Articles
Tien-Cuong Dinh, Keiji Oguiso
Duke Math. J. 168 (6), 941-966, (15 April 2019) DOI: 10.1215/00127094-2018-0054
KEYWORDS: discrete nonfinitely generated automorphism group, infinitely many real forms, 14J50, 14G30, 14J28
Giordano Cotti, Boris Dubrovin, Davide Guzzetti
Duke Math. J. 168 (6), 967-1108, (15 April 2019) DOI: 10.1215/00127094-2018-0059
KEYWORDS: isomonodromic deformations, singularities, Monodromy, local behavior of solutions, normal forms, Stokes’ matrices, nonadmissible deformations, coalescence of eigenvalues, Frobenius manifolds, Painleve’ equations, 34M56, 34M35, 34M40
Valentin Blomer, Rizwanur Khan
Duke Math. J. 168 (6), 1109-1177, (15 April 2019) DOI: 10.1215/00127094-2018-0060
KEYWORDS: spectral reciprocity, moments of L-functions, amplification, subconvexity, 11M41, 11F72
Backmatter
Duke Math. J. 168 (6), (15 April 2019)
No abstract available
Back to Top